# SDR CA060530006

- Difficulty date: May 25, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 8,511 hours
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKE-OFF THE AIRCRAFT WOULD NOT DEVELOP FULL POWER SO THE PILOT ABORTED THE TAKE-OFF.  AIRCRAFT WAS BROUGHT INTO THE HANGER AND AME'S REMOVED COWLING AND REMOVED VALVE COVERS. IT WAS NOTED THAT ALL THE CLEARANCES ON THE VALVES WERE TOO LOOSE. AIRCRAFT HAD A NEW ROLLER LIFTERS AND CAM INSTALLED IAW STC SE 03-3 ONLY 24.0 HRS BEFORE BY AN APPROVED ENGINE SHOP. ENGINE SHOP WAS CONTACTED AND THEY CONTACTED OWNER OF STC. OWNER OF THE STC WAS CONTACTED AND THEY REQUESTED THAT THE ENGINE BE SHIPPED TO THEM FOR REPAIR. (TC NR 20060530006)
